NCLEX PHARMACOLOGY EXAM TEST BANK 2026 |
PHARMACOLOGY M/C NCLEX-RN EXAM | ACTUAL
EXAM QUESTIONS AND CORRECT ANSWERS |
BRAND NEW VERSION!
For the client taking epinephrine, the nurse realizes there is a possible
drug interaction with which drug?
a. albuterol (Proventil)
b. metoprolol (Lopressor)
c. bethanechol (Urecholine)
d. tolterodine tartrate (Detrol) ---------CORRECT ANSWER-----------------b.
metoprolol (Lopressor)
2.The nurse will monitor the client taking albuterol (Proventil) for which
condition?
a. Palpitations
b. Hypoglycemia
c. Bronchospasm
d. Uterine contractions ---------CORRECT ANSWER-----------------a.
Palpitations
,3.A client is prescribed metoprolol (Lopressor) to treat hypertension. It
is important for the nurse to monitor the client for which condition?
a. Bradycardia
b. Hypertension
c. Ankle edema
d. Decreased respirations ---------CORRECT ANSWER-----------------a.
Bradycardia
4.Atenolol (Tenormin) is prescribed for a client. The nurse realizes that
this drug is a beta-adrenergic blocker and that this drug classification is
contraindicated for clients with which condition?
a. Hypothyroidism
b. Angina pectoris
c. Cardiogenic shock
d. Liver dysfunction ---------CORRECT ANSWER-----------------c.
Cardiogenic shock
5.The nurse realizes that beta1 receptor stimulation is differentiated
from beta2 stimulation in that stimulation of beta1 receptors leads to
which condition?
a. Increased bronchodilation
,b. Decreased uterine contractility
c. Increased myocardial contractility
d. Decreased blood flow to skeletal muscles ---------CORRECT ANSWER--
---------------c. Increased myocardial contractility
6. A client is given epinephrine (Adrenalin), an adrenergic agonist
(sympathomimetic). The nurse should monitor the client for which
condition?
a. Decreased pulse
b. Pupil constriction
c. Bronchial constriction
d. Increased blood pressure ---------CORRECT ANSWER-----------------d.
Increased blood pressure
7.The nurse is administering atenolol (Tenormin) to a client. Which
concurrent drug does the nurse expect to most likely cause an
interaction?
a. ginseng herb
b. An NSAID, such as aspirin
c. methyldopa (Aldomet)
d. haloperidol (Haldol) ---------CORRECT ANSWER-----------------b. An
NSAID, such as aspirin
, Chapter 19
1. A client is receiving bethanechol (Urecholine). The nurse realizes that
the action of this drug is to treat:
a. Glaucoma
b. Urinary retention
c. Delayed gastric emptying
d. Gastroesophageal reflux disease ---------CORRECT ANSWER--------------
---b. Urinary retention
2. The nurse teaches the client receiving atropine to expect which side
effect?
a. Diarrhea
b. Bradycardia
c. Blurred vision
d. Frequent urination ---------CORRECT ANSWER-----------------c. Blurred
vision
3. When benztropine (Cogentin) is ordered for a client, the nurse
acknowledges that this drug is an effective treatment for which
condition?
PHARMACOLOGY M/C NCLEX-RN EXAM | ACTUAL
EXAM QUESTIONS AND CORRECT ANSWERS |
BRAND NEW VERSION!
For the client taking epinephrine, the nurse realizes there is a possible
drug interaction with which drug?
a. albuterol (Proventil)
b. metoprolol (Lopressor)
c. bethanechol (Urecholine)
d. tolterodine tartrate (Detrol) ---------CORRECT ANSWER-----------------b.
metoprolol (Lopressor)
2.The nurse will monitor the client taking albuterol (Proventil) for which
condition?
a. Palpitations
b. Hypoglycemia
c. Bronchospasm
d. Uterine contractions ---------CORRECT ANSWER-----------------a.
Palpitations
,3.A client is prescribed metoprolol (Lopressor) to treat hypertension. It
is important for the nurse to monitor the client for which condition?
a. Bradycardia
b. Hypertension
c. Ankle edema
d. Decreased respirations ---------CORRECT ANSWER-----------------a.
Bradycardia
4.Atenolol (Tenormin) is prescribed for a client. The nurse realizes that
this drug is a beta-adrenergic blocker and that this drug classification is
contraindicated for clients with which condition?
a. Hypothyroidism
b. Angina pectoris
c. Cardiogenic shock
d. Liver dysfunction ---------CORRECT ANSWER-----------------c.
Cardiogenic shock
5.The nurse realizes that beta1 receptor stimulation is differentiated
from beta2 stimulation in that stimulation of beta1 receptors leads to
which condition?
a. Increased bronchodilation
,b. Decreased uterine contractility
c. Increased myocardial contractility
d. Decreased blood flow to skeletal muscles ---------CORRECT ANSWER--
---------------c. Increased myocardial contractility
6. A client is given epinephrine (Adrenalin), an adrenergic agonist
(sympathomimetic). The nurse should monitor the client for which
condition?
a. Decreased pulse
b. Pupil constriction
c. Bronchial constriction
d. Increased blood pressure ---------CORRECT ANSWER-----------------d.
Increased blood pressure
7.The nurse is administering atenolol (Tenormin) to a client. Which
concurrent drug does the nurse expect to most likely cause an
interaction?
a. ginseng herb
b. An NSAID, such as aspirin
c. methyldopa (Aldomet)
d. haloperidol (Haldol) ---------CORRECT ANSWER-----------------b. An
NSAID, such as aspirin
, Chapter 19
1. A client is receiving bethanechol (Urecholine). The nurse realizes that
the action of this drug is to treat:
a. Glaucoma
b. Urinary retention
c. Delayed gastric emptying
d. Gastroesophageal reflux disease ---------CORRECT ANSWER--------------
---b. Urinary retention
2. The nurse teaches the client receiving atropine to expect which side
effect?
a. Diarrhea
b. Bradycardia
c. Blurred vision
d. Frequent urination ---------CORRECT ANSWER-----------------c. Blurred
vision
3. When benztropine (Cogentin) is ordered for a client, the nurse
acknowledges that this drug is an effective treatment for which
condition?